# SDR EIAA980203

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Bent
- Location: Lt Wing
- Part time: 51,746 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIT - ON POST FLIGHT WALKAROUND, FOUND LEFT WING SLAT ASSEMBLY BENT WITH SLIP JOINT BETWEEN SEGMENT NR 1 AND NR 2 BENT AND BUCKLED.  (M)
